-
O. A. Manita, A. Yu. Veretennikov, “O skhodimosti odnomernoi markovskoi diffuzii k statsionarnoi plotnosti s tyazhelymi khvostami”, Mosc. Math. J., 19:1 (2019), 89–106
-
Cristina Costantini, Thomas G. Kurtz, “Markov selection for constrained martingale problems”, Electron. J. Probab., 24:none (2019)
-
Kazuo Yamazaki, “Markov Selections for the Magnetohydrodynamics and the Hall-Magnetohydrodynamics Systems”, J Nonlinear Sci, 29:4 (2019), 1761
-
Svetlana V. Anulova, Alexander Yu. Veretennikov, Springer Optimization and Its Applications, 90, Modern Stochastics and Applications, 2014, 159
-
S. V. Anulova, A. Yu Veretennikov, P. S. Shcherbakov, 52nd IEEE Conference on Decision and Control, 2013, 1217
-
Johannes Ruf, “HEDGING UNDER ARBITRAGE”, Mathematical Finance, 2012, no
-
A. Yu. Veretennikov, S. A. Klokov, “On local mixing conditions for SDE approximations”, Theory Probab. Appl., 57:1 (2013), 110–131
-
A. Yu. Veretennikov, “On Sobolev solutions of Poisson equations in ℝ d with a parameter”, J Math Sci, 2011
-
Daniel Fernholz, Ioannis Karatzas, “Optimal arbitrage under model uncertainty”, Ann. Appl. Probab., 21:6 (2011)
-
G. Aivaliotis, A.Yu. Veretennikov, “On Bellman's equations for mean and variance control of a Markov diffusion”, Stochastics An Int. J. of Probability & Stochastic Processes, 82:1 (2010), 41
-
N. Abourashchi, A. Yu. Veretennikov, “On stochastic averaging and mixing”, Theory Stoch. Process., 16(32):1 (2010), 111–129
-
Svetlana Anulova, Alexander Veretennikov, 49th IEEE Conference on Decision and Control (CDC), 2010, 2292
-
Dirk Blömker, Franco Flandoli, Marco Romito, “Markovianity and ergodicity for a surface growth PDE”, Ann. Probab., 37:1 (2009)
-
M. N. Malyshkin, “Subexponential Estimates of the Rate of Convergence to the Invariant Measure for Stochastic Differential Equations”, Theory Probab Appl, 45:3 (2001), 466
-
N. V. Krylov, “Mean value theorems for stochastic integrals”, Ann. Probab., 29:1 (2001)
-
Klaus Fleischmann, Jie Xiong, “A Cyclically Catalytic Super-Brownian Motion”, Ann. Probab., 29:2 (2001)
-
A.Yu. Veretennikov, “On polynomial mixing bounds for stochastic differential equations”, Stochastic Processes and their Applications, 70:1 (1997), 115
-
A. Yu. Veretennikov, “On large deviations for diffusion processes with measurable coefficients”, Russian Math. Surveys, 50:5 (1995), 977–987
-
V.S. Borkar, T.E. Govindan, “Optimal control of semilinear stochastic evolution equations”, Nonlinear Analysis: Theory, Methods & Applications, 23:1 (1994), 15
-
N. V. Krylov, N. V. Krylov, “On One-Point Weak Uniqueness for Elliptic Equations”, Communications in Partial Differential Equations, 17:11-12 (1992), 405